Couldn't find what you looking for?

TRY OUR SEARCH!

Hello to whomever is reading this,
I am in of some major advise.
I recently started on YAZ (a new birth control for me) on the 19th and I had sex on the 27th (my nonactive pills don't start until the 12th). but my major concern is that I was on amoxicillin previous to this and he ejaculated inside me, when he pulled out the condom was stuck to his penis, and a lot liquid came out of my vagina. I took the morning after pill about less than a half hour or so after he ejaculated.
I have been experiencing bad cramps, but no break through bleeding.
Does anyone have experience with any of this?
I could really use some advise, because I am scared I could be pregnant.

(sorry for the graphic descriptions)

Thanks in advance!

Loading...

Hi! This is what I found. It is possible for amoxicillin to interfere with how the body breaks down (metabolizes) and uses hormonal birth control. While the risk of birth control failure from amoxicillin treatment is considered to be small, doctors recommend using a back up birth control method if you are taking amoxicillin and birth control to avoid even the slightest possibility of birth control failure. Until further long-term studies have been performed to evaluate the degree to which amoxicillin affects birth control, doctors likely will continue this recommendation. Women who use amoxicillin and hormonal birth control are advised to use an additional birth control method while they are taking amoxicillin and for one week after they are finished with their antibiotic treatment; women should not stop taking their hormonal birth control while they are on amoxicillin. I hope this helps.
Reply

Loading...

First of all – there is no proof that antibiotics like Amoxicillin do seriously change the effects of the birth control pills. But, regardless of that, you took morning after pill and you’ve taken it more than in time. Morning after pill will prevent pregnancy three days after sex, let alone if you take it half an hour after sex. So you definitely are not pregnant. But, mornings after pills are in fact a large dose of usual hormones that are found in birth control pills so they do cause change in your menstrual cycle. Your next period will be anything from early to late, heavy or light because of the morning after pill. This month will be weird, but it will be ok
Reply

Loading...

Thank you both soooo for your help :-)
Reply

Loading...